# SDR UPS08552343

- Difficulty date: May 9, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N410UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23732
- Aircraft time: 24,156 hours, 16,342 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 TAIL COMPARTMENT APU CUTOUT, FWD SIDE OF BS 1825 CHORD HAS CORROSION AROUND AREAS OF NUT PLATES 7 INCHES O/B OF STR 3R.  REMOVED, FABRICATED AND INSTALLED STRAP.
